Advertisement

Siberian Mathematical Journal

, Volume 16, Issue 1, pp 82–98 | Cite as

Integral relations with an orthogonal projection for hypersurfaces

  • V. V. Slavskii
Article

Keywords

Orthogonal Projection Integral Relation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    V. V. Slavskii, “On an integralo-geometric relation in the theory of surfaces,” Sib. Matem. Zh.,13, No. 3, 645–658 (1972).Google Scholar

Copyright information

© Plenum Publishing Corporation 1975

Authors and Affiliations

  • V. V. Slavskii

There are no affiliations available

Personalised recommendations